# SDR 98FDEA00075

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT UPPER HINGE AREA HAS BEEN CUTOUT PAST FUSELAGE SKIN AND DEEP INTO BEAR STRAP AT FWD SECTION OF HINGE CUTOUT.  INSTALL UPPER HINGE CUTOUT DOUBLER PER S/B 727-53-0198 REV 1 AND EA 7-5330-29333.
